Knowledge base: Adam Mickiewicz University

Settings and your account

Back

North-Holland Mathematics Studies

Authors:

Record ID
UAM88f6e7b45ffa4c02b863b29ae08cb7cf
Book type
Monograph
Pages
137-158
Issue year
1985
Book series /Journal (in case of Journal special issue)
North-Holland Mathematics Studies, ISSN 0304-0208
Language
en English
Score (nominal)
0

Cite


Uniform Resource Identifier
https://researchportal.amu.edu.pl/info/book/UAM88f6e7b45ffa4c02b863b29ae08cb7cf/

* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perishopening in a new tab system.


Confirmation
Are you sure?
Report incorrect data on this page